# SDR CA000720010

- Difficulty date: June 28, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 6,414 hours, 5 cycles
- Engine: Pwa PT6A135
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487862
- Condition: Out Of Adj
- Location: Nlg
- Component: Microswitch
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) -  PILOT DID NOT RECEIVE NOSE GEAR DOWN LIGHT INDICATION AFTER CYCLING GEAR DOWN FOR LANDING.   MAINTENANCE ADVISED PILOT TO USE RUDDER PEDALS TO ACTIVATE NOSE GEAR DOWN MICROSWITCH.  THIS ACTION GAVE NOSE GEAR DOWN INDICATION TO PILOT.   THE AIRCRAFT WAS LANDED WITHOUT ANY INCIDENT.  MAINTENANCE JACKED THE AIRCRAFT, CYCLED GEARS AND ADJUSTED THE NOSE GEAR  DOWN MICROSWITCH.
